MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

A.I.D.D LONGFORD ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 02R9835
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitivity troponin-i results for several patients.The elevated results were still elevated after repeat testing and were questioned by physicians.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Additional concomitant product added to field d10.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect stat high sensitivity troponin-i result included a review of complaint text, a search for similar complaints, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Historical performance of reagent lot 29323ud00 was evaluated using worldwide data from abbottlink.Using the worldwide field data, reagent lot 29323ud00 is performing similar to other reagent lots in the field confirming there was no systemic issue.Trending review determined no related trend for the issue for the product.Device history record review on lot 29323ud00 did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency for architect stat high sensitivity troponin-i, lot number 29323ud00, was identified.

Brand Name
ARCHITECT STAT HIGH SENSITIVITY TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12823682
Report Number3005094123-2021-00213
Device Sequence Number6725869
Product Code MMI
UDI-Device Identifier00380740175504
UDI-Public00380740175504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model Number02R9835
Device Catalogue Number02R98-35
Device Lot Number29323UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer12/02/2021
01/12/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/17/2021
01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(4).; ARC I2000SR INST, 03M74-02, (B)(4).; ARC I2000SR INST, 03M74-02,(B)(4).; ARC I2000SR INST, 03M74-02,(B)(4).; ARC I2000SR INST, 03M74-02,(B)(4).
Patient SexUnknown